# SDR YENA2021050300302

- Difficulty date: April 29, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N520JB
- Make and model: Airbus A320-232
- Aircraft serial: 1446
- Aircraft time: 75,702 hours, 27,692 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 811090
- Condition: No Test
- Location: Emergency Lights
- Part time: 6,564 hours, 2,478 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING 15 DAYINSPECTION (PARKED AIRCRAFT), EMERG LIGHTS AT 11WL & 12WL FAILED TEST; R & R EMERGENCY LIGHT BATTERIES AT 11WL & 12WL IAW AMM 33-51-38. TEST GOOD.
